# SDR USAA2012061500003

- Difficulty date: June 2, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON STRINGER TIE CLIP AT BS 380, S22L.  REPAIRED STRINGER TIE CLIP AT BS 380, S22L IAW B737-400 SRM 51-10-02.
